MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS
Model Number 8607300
Medical Device Problem Codes Failure to Deliver (2338); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fabius mri rebooted 3 times during ventilation when the radiologist starting scanning the patient.The device was well behind the marked line on the floor and no alarms indicated that the device was too close to the magnet.The screen went black with the command text visible on the screen, ventilation was ceased and this reoccurred a further two times before scanning was ceased and the device was pulled out of the room.The anesthetist continued the case with the machine positioned outside of the mri room following a system test was indicated the machine was functional.No injury reported.
 
Additional Manufacturer Narrative
The investigation is still on-going.The results will be provided with a follow-up report.The unique device identifier (udi) of the affected product could not be determined due to the missing serial number of the device.We will request the serial number from the customer.If this attempt leads to an udi, it will be included in the follow-up report.
 
Additional Manufacturer Narrative
The device log file was requested but was not provided for investigation.Therefore, a case specific analysis was not possible and a root cause for the reported symptom could not be determined.A restart or shut down as reported is obvious for the user, since the device is intended to be used under constant supervision only.In any case the user can switch to manual ventilation as described in the instructions for use.Finally, due to insufficient information, no conclusion could be drawn about the cause of the reported interruption of ventilation.
 
Event or Problem Description

Brand Name
FABIUS MRI
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21983400
Report Number9611500-2025-00233
Device Sequence Number8312963
Product Code BSZ
UDI-Device Identifier04048675041498
UDI-Public(01)04048675041498
Combination Product (Y/N)N
PMA/510(K) Number
K072884
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown